# SDR JJBA20250730119

- Difficulty date: June 20, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CHANNEL BTW FR20-22 AT SERVICE DOOR LOCATION FOUND CORRODED. CF1, CHANNEL BTW FR 20-22 AT SERVICE DOOR BLENDED OUT OF LIMIT. REPAIR PART FABRICATED. AT CF1, CHANNEL BTW FR 20-22 AT SERVICE DOOR, REPAIR PART INSTALLED.
